MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407843
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 3005334138-2023-00268.During an adrenal artery embolization procedure, a blood leak was noted from the hemostatic valve of 2 devices.A third introducer was used to complete the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident leak remains unknown.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17119433
Report Number3005334138-2023-00269
Device Sequence Number12522266
Product Code DYB
UDI-Device Identifier05414734011051
UDI-Public05414734011051
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number407843
Device Catalogue Number407843
Device Lot Number8518330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTIMUM HEMOSTASIS INTRODUCER
Patient SexUnknown